# SDR DXTA2025120505973

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 10,428 hours, 8,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN LIGHT DOES NOT ILLUMINATE  TECHS GOT ONISTE AND VERIFIED THAT THE AFT EMER LIGHT WAS INOP. TECHS THEN SWAPPED THE AFT EMER LIGHT TO THE FWD AND FAULT DID NOT FOLLOW. WE THEN PUT EVERYTHING INTO NORMAL CONFIGURATION AND ALL LIGHTS ARE OPERATING NORMALLY. NO DEFECTS NOTED AT THIS TIME. ALL WORK PERFORMED IAW AMM 33-52-15.
